# SDR SCNA96415

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 775-889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION AROUND FASTENER HOLES ON LONGERON 52 BETWEEN BS 775 AND 889.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR SECTION AND SPLICES IN ACCORDANCE WITH SRM 51-30-00.
